Stu’s Story – Permanent Peripheral Neuropathy from Cipro

Six years ago I was put on a 3 1/2 week therapy(seems so paradoxical to even use that word)of Cipro twice a day. I have been in medical sales all of my professional career and should have taken closer notice, that my legs were hurting me and should have stopped immediately. I took a generic so there is no recourse legally for the damage that was done.

I have never recovered, in fact, in many ways symptoms have grown worse. Post Cipro I was left with Peripheral Neuropathy in both feet, shins, calves, 24/7 365.

It is daily torture and difficult to live with(but its better than the alternative). I also deal with diffuse pain all over my body and no doctor can tell me the cause. I have Idopathic Peripheral Neuropathy(meaning, there is no known cause).

Each doctor I have seen, I tell them that I know that the Cipro was the culprit, to which, they look at me like I have two heads.

I have been examined, tested, leaving me again with no answer(s). I have tried Lyrica, Amytriptoline, Nortriptoline, Gapapentin, they only made me feel really spaced out, with no relief.

I have been through Electric Signal Therapy, Reif Lamp Therapy, Himalayan salt foot bathes(to leech out the toxins), also with no relief.

I visit a Restorative/Rehabilitative MD, who has had me follow various diets(Elimination Diet, Detoxing Diet, Mitochondrial Diet)and lots of supplements directed toward reducing toxins in my body, reducing inflamation, improve the daily torture. As of yet, nothing has helped.

I started several weeks ago LDN (low dose Naltrexone), which is supposed to help with the pain and discomfort. We shall see, the jury is still out.

I have been ingesting CBD Hemp Extract for over six months now, hoping that it will bring relief, but the jury is still out on this one as well.

For over 30 years I was a very serious recreational athlete. I have been around the earth’s circumference two times(52,000 miles)as a result of running the New York City Marathon, having done 12 Olympic Distance Triathlons, thousands upon thousands of miles road biking, roller blading in the street for distance, swimming, running races, as well as being a gym rat.

All of the recreation that I loved so dealy, was taken away from me. I have been so inactive that I have suffered a great degree of muscle wasting. I am attempting to get back some strength by doing Aqua Therapy(but everthing I do feels good for the moment and than I hurt even more). I know that you are supposed to be sore after exercising, but the aftermath, is more than just soreness. I have not gotten yet to a place, where I might not experience the aftermath, as significantly.

Radical exceptance is what I have been told I must embrass. I have to be thankful, for many people, have it far worse. Depression and Anxiety are always close by and without medications to help me with that, I would be far worse off.

Sitting in a chair with my feet on the floor is often times unbearable. I try to walk in spite of knowing that I am going to hurt more as a result, but one foot in front of the other is my only true option.

I try to remain hopeful, that one day, things will improve. It is very difficult to overcome feelings of hopelessness at times, but I fight that monster under my bed, to the best of my ability.

It amazes me that my local Pharmacy sells over 1200 Cipro a week and other than me, no one has been harmed, in the manner that I have.

To all of you who are in similar situations, my heart goes out to you. I pray that we will one day find some peace of mind, body and soul. For those that were harmed, but healed from the damage done, I could not be more thrilled for you.

I don’t want anyone who reads my story to feel hopeless as a result of doing so. My daugther gave birth six weeks ago to our first grand child Brooklyn(girl). We are expecting another grand child in October(a boy). After being terminated from my job of 34 years, and having 2016 as a year I would rather forget(but can’t) I landed a new job whihc I truly love. The CBD Hemp Extract has impacted my emotions in a positive way, so I do not find myself being overly negative.  There is hope to those who believe. As long as we have hope, great things are possible.

I will pray for all who suffer each and everyday, as a result of Big Pharma, caring only about how many more billions they can make, while ruining people’s lives.,

Stu in New Jersey

** The story above is truthful, accurate and told to the best of the ability of the writer. It is not intended as medical advice. No person who submits his or her story, nor the people associated with www.fqwallofpain.com, diagnoses or treats any illness. The story above should not be substituted for professionally provided medical advice. Please consult your doctor before trying anything that has been mentioned in this story, or in any other story on this site. Please also note that people have varying responses to the treatments mentioned in each story. What helps one person may not help, and may even hurt, another person. It is important that you understand that supplements, IVs, essential oils, and all other treatments, affect people differently depending on the millions of variables that make each of us unique. Please use appropriate caution and prudence, and get professional medical advice.

David’s Story – 15 Years of Being Floxed

David FQ Toxicity

I have also experienced devastating effects from taking Ciproxin. I was prescribed this drug for a suspected prostatitis in November 2000 .

I had a full health check before taking this drug and was in good health, in full time employment and taking regular exercise on a daily basis. I was 30 years old.

I was told I would need to take this drug long term 6 weeks at 2 x 500mg and 13 weeks at 1 x 500mg. The consultant also told me to take ibuprofen but I was unable to tolerate this painkiller as well as cipro.

Ciproxin did not help with my water works problem but it has left me with a number of other complaints. I have listed a few below

  • Peripheral Neuropathy – Moderately severe
  • Ulcerative colitis – with marked inflammation
  • Erosive Duodenitis with ulceration
  • Hiatus hernia
  • Thyroid problems
  • Joint pain
  • Ruptured Tendons
  • Ringing in the ears
  • Jauendice
  • Oedema
  • Panic Attacks
  • Eye/vision disturbances
  • Headaches
  • Fluctuating blood-sugar levels

I lost quite a lot of weight. My co ordination and concentration was very poor I stumbled on a daily basis and was only able to leave the house in a wheelchair.
My life was devastated and had become so restricted due to the side effects.

I had to stop work as I became so ill and wheelchair bound I was unable to look after my self at this point my partner was having to take care of me.

Although my symptoms started whilst taking ciproxin The Sheffield National Health Service turn a blind eye to this and told me cipro was a safe antibiotic.

The last 15 years have been very difficult my relationship broke down because of the severe impact these side effects was having on my quality of life I was unable to go on holidays or out for a meal.

I have tried to stay strong and with determination I managed to get out of the wheelchair and on to crutches and in 2010 I was able to walk short distances independently.

My diet is to eat plain bland food like boiled potatoes, carrots, cauliflower and poached cod. I take a liquid multivitamin as this is easy for me to digest.

My recovery started when I was referred to see a rheumatologists. I was tested for autoimmune diseases as my condition indicated that I could be suffering from one of these. All test came back clear but showed a number of vitamin deficiencies I was commenced on b12 injections and started to take a liquid multivitamin. Nerve conduction studies showed a Moderately severe nerve damage and a bone scan showed osteoporosis further blood test ruled out pernicious anaemia and there was no metabolic bone disorders causing the osteoporosis.

 

Rose Terry’s Story – Levaquin Poisoning

RoseTerryBefore

Rose Terry before Levaquin

Telling my story is very painful. I’ve cried a swimming pool full of tears and I feel so old now disabled at only 59!  It’s been 7 long painful years that Levaquin has taken from me!It was March 20, 2007 when I was handed a package of 10 antibiotic pills called Levaquin which I faithfully took for a bronchial condition and possible pneumonia. No tests were taken and I trusted the Doctor as I had always trusted Doctors. But I didn’t get better and …actually felt worse; extremely tired, couldn’t sleep, very dizzy, sore feet, joints & muscles, just all over miserable and frustrated with Doctors as this was the second round of antibiotics, the first being a common one such as Amoxicillin.I was fed up with regular Doctors by this time so decided to go the route of an alternative Dr of Naturapath – but had to wait a while to get an apt… meanwhile the pneumonia got better, but the rest of me didn’t! I still hurt all over! Sleep disturbances like I never had before. And my darn feet hurt!

Continue reading